# SDR UPS00832788

- Difficulty date: May 21, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- Aircraft time: 69,919 hours, 46,983 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Gouged
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, LEFT WING L/E RIB XS 510 IS GOUGED BEYOND LIMITS.  REPAIRED RIB IAW SRM 57-2-0 FIG 2.
